Home » Shop » Itch Relief » Banophen Diphenhydramine Hcl / Zinc Acetate Itch Relief

Banophen Diphenhydramine Hcl / Zinc Acetate Itch Relief

Original price was: $3.99.Current price is: $2.17.

Sale!
SKU: 497987_EA Category:

Banophen™ 2% – 0.1% Strength Cream 30 Gram Tube

  • Extra strength itch relief topical analgesic
  • Temporarily relieves pain and itching associated with eczema, rashes, insect bites; minor burns; sunburn; minor skin irritations; minor cuts; scrapes; rashes due to poison ivy, poison oak, and poison sumac
  • 2% diphenhydramine HCl / 0.1% zinc acetate
  • Compare to active ingredients in Extra-strength Benadryl cream – a registered trademark of Johnson & Johnson Consumer Inc
  • 30-gram tube